# SDR AWXA200200106

- Difficulty date: February 2, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 2,944 hours, 1,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: MZ68742100
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - FLASHLIGHT AT FORWARD FLIGHT ATTENDANT STATION HAS NO FLASHING RED CHARGE LIGHT.  MAINTENANCE REMOVED AND REPLACED WITH SERVICEABLE FLASHLIGHT.
